Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 221, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 2, 2009, 10:00 PM CDT for Meade County, Seward County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2009, 10:00 PM CDT (03:00 UTC)
- Expired
- Aug 2, 2009, 10:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2948 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 030300
SVRDDC
KSC119-175-030330-
/O.NEW.KDDC.SV.W.0221.090803T0300Z-090803T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1000 PM CDT SUN AUG 2 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MEADE COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN SEWARD COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1030 PM CDT
* AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
HAYNE...OR 3 MILES SOUTHEAST OF LIBERAL...
ANOTHER SEVERE STORM WAS LOCATED NEAR HAYNE...BOTH STORMS WERE
MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYNE...
KISMET...
RURAL RESIDENCES OF SOUTHEASTERN SEWARD AND SOUTHWESTERN MEADE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR SOUTHERN
SEWARD COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3720 10085 3726 10064 3708 10046 3699 10053
3700 10095
TIME...MOT...LOC 0259Z 295DEG 12KT 3701 10091
$$
UMSCHEID1 follow-up statement
000
WWUS53 KDDC 030321
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1021 PM CDT SUN AUG 2 2009
KSC119-175-030332-
/O.EXP.KDDC.SV.W.0221.000000T0000Z-090803T0330Z/
MEADE KS-SEWARD KS-
1021 PM CDT SUN AUG 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEWARD AND
SOUTHWESTERN MEADE COUNTIES EXPIRES AT 1030 PM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER SOUTHEASTERN SEWARD AND SOUTHWESTERN
MEADE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3720 10085 3726 10064 3708 10046 3699 10053
3700 10095
TIME...MOT...LOC 0322Z 274DEG 17KT 3708 10061
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 PM CDT, 7 hours earlier.
Area forecast discussion, Aug 2, 3:00 PM CDT, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 300 PM CDT SUN AUG 2 2009 .DISCUSSION... DAYS 1-2... THUNDERSTORM CHANCES THROUGHOUT THE PERIOD WILL BE THE MAIN FORECAST CONCERN. 12Z UPPER AIR ANALYSIS CONTINUES TO SHOW NORTHWESTERLY FLOW OVER THE PLAINS WITH A WEAK SHORTWAVE OVER MT. AT THE SFC, A TROUGH HAS CONTINUED TO REDEVELOP OVER THE NORTHERN PLAINS TODAY, BRINGING SOUTHERLY WINDS BACK TO THE CWA ALONG WITH WARMER TEMPS. MOISTURE HAS ALSO RETURNED TO THE WESTERN PLAINS, WITH DEWPOINTS BACK UP INTO THE MID 60S ACROSS MOST OF THE WESTERN HALF OF THE CWA. SHORT FUSE COMPOSITE AND SPC MESOANALYSIS HAVE THE BEST CAPE VALUES IN THE WESTERN CWA, AND CU HAS ALREADY STARTED TO FORM IN THAT AREA. BUMPED UP POPS INTO THE LOW CHANCE CATEGORY IN OUR WESTERN TWO TIERS OF COUNTIES. WITH GOOD INSTABILITY OF AROUND 2500 J/KG AS WELL AS DECENT SHEAR, SOME LARGE HAIL AND DAMAGING WINDS ARE DEFINITELY A POSSIBILITY. TONIGHT, THE SHORTWAVE OVER MT MOVES ACROSS THE NORTHERN PLAINS AND INTO THE UPPER MIDWEST. HOWEVER, IT LOOKS LIKE THE PRIMARY DYNAMICS FROM THIS FEATURE WILL BE WELL TO OUR NORTHEAST AND MODELS HAVE NEGATIVE UVV LATER TONIGHT. WILL CONTINUE THE TREND OF QUICKLY TAPERING CONVECTIVE ACTIVITY AFTER 06Z. THE NORTHWESTERLY FLOW ALOFT WILL CONTINUE INTO MONDAY AND TUESDAY. THE SFC LOW AND SOUTHERLY WINDS WILL PUSH SLIGHTLY EASTWARD, WITH THE BEST MOISTURE AND INSTABILITY MOVING MORE INTO THE HYS AREA. GOING FORECAST HAS LOW POPS IN THAT AREA LATE MONDAY AFTERNOON AND EVENING, AND SEE LITTLE REASON TO CHANGE THIS. THINK THAT WARM MID LEVEL TEMPS WILL KEEP CONVECTIVE ACTIVITY FROM BECOMING TOO WIDESPREAD. BY TUESDAY, MODELS START TO SHOW SOME DIFFERENCES IN HOW THEY HANDLE THE NEXT FRONTAL PASSAGE. THE GFS AND UKMET SLOW THE BOUNDARY DOWN EVEN FURTHER, WHILE THE NAM AND HIGH-RES ECMWF STILL BRING IT DOWN INTO OUR NORTHERN CWA. SREF ALSO BRINGS THE BOUNDARY INTO OUR FAR NORTH, SO WILL CONTINUE TO KEEP THAT PATTERN FOR NOW, BUT WILL HAVE TO KEEP A CLOSE EYE FOR FUTURE RUNS. WILL KEEP THE LOW POPS WE HAVE GOING FOR LATE TUESDAY AFTERNOON. AS FOR TEMPERATURES, THE HEAT UP WILL CONTINUE AS WE GET SOME DOWNSLOPE AND PLENTY OF SUNSHINE. AGREE THAT MODELS ARE OVERDONE FOR HIGHS. THE NAM 2 M TEMPS TRY AND SET UP TEMPS AROUND 110 TUESDAY AFTERNOON IN OUR FAR SOUTHEAST, AND ALTHOUGH WE WILL BE HOT, IT WONT BE QUITE THAT MUCH. WILL CONTINUE TO KEEP HIGHS ON MONDAY AROUND OR A COUPLE OF DEGREES ABOVE THE CENTURY MARK. HIGHS ON TUESDAY WILL BE HIGHLY DEPENDANT ON THE EXACT POSITION OF THE FRONT. FOR NOW, WILL CONTINUE WITH AROUND 103 OR 104 IN OUR FAR SOUTH AHEAD OF THE FRONT, WITH UPPER 90S IN THE NORTH BEHIND THE BOUNDARY. CONTINUED WITH LOWS MAINLY IN THE 60S FOR BOTH TONIGHT AND MONDAY NIGHT AS WINDS SHOULD KEEP US PRETTY WELL MIXED. DAYS 3-7... IN GENERAL ALL THE MODELS THIS MORNING WERE IN FAIRLY GOOD AGREEMENT KEEPING OUR UPPER LVL RIDGE AXIS ALONG OR JUST WEST OF THE ROCKIES THROUGH MUCH OF THE WEEK AS AN UPPER LOW REMAINS NEARLY STATIONARY OFF THE CALIFORNIA COAST NEAR 130W. OVER THE COURSE OF THE WORK WEEK MULTIPLE UPPER LVL WAVES WILL BE MOVE OUT FROM THE BASE OF THIS LOW AND THEN ROTATE AROUND OUR UPPER RIDGE INTO THE PLAINS. BY THURSDAY NIGHT HOWEVER MODELS START TO DIVERGE ON SOLUTIONS AND THIS SEEMS TO BE MAINLY DUE TO HOW THEY HANDLE THE UPPER LOW AS IT FINALLY BEGINS TO MOVE E/NE. AT THIS TIME DO NOT HAVE A GOOD HANDLE ON WHICH MODEL IS MORE CORRECT LATE IN THE FORECAST PERIOD BUT THE GFS AND ECMWF SEEMS TO AGREE UPON WEAKENING OUR UPPER RIDGE AS IT SHIFTS EASTWARD TOWARDS THE PLAINS. AT THIS TIME TEMPERATURES WILL BE THE MAIN CHALLENGE AND BASED ON 85H TEMP PROGGS IT APPEARS THE CURRENT FORECAST LOOKS ON TRACK WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES EACH DAY. SOME DAYS A LITTLE WARMER THAN OTHER BASED ON WHERE OUR FRONT WILL BE BUT CONFIDENCE IS THIS IS NOT HIGH ENOUGH TO MAKE ANY SIGNIFICANT CHANGES. AS FOR PCPN CHANCES...MODELS TODAY CONTINUE TO SHOW SOME VERY WARM AIR IN THE MID LVLS MID TO LATE WEEK AS A SFC FRONT MEANDERS NORTH AND SOUTH ACROSS KANSAS. THERE COULD EASILY BE A SLT CHC FOR STORMS JUST ABOUT ANY DAY GIVEN A FRONT IN OR NEAR OUT CWA AND ANY WEAK UPPER WAVE EMBEDDED IN THE NW FLOW MOVING ACROSS THE CNTL PLAINS. AGREE WITH THE PREVIOUS SHIFT THAT THE N/NE CWA WILL HAVE THE BETTER CHANCES MID TO LATE WEEK SO WILL RETAIN THE SMALL POPS CURRENTLY IN THE GRIDS. && .AVIATION... FOR THE 18Z TAFS...BUFR SOUNDING SHOWING SOME MOISTURE OVER SW KS BETWEEN 5-7KFT THIS AFTERNOON AND EARLY TONIGHT. WITH SOME MID LVL INSTAB EXPECTED LATE TODAY COULD EASILY SEE SOME LATE DAY CU AND POSSIBLY EVEN A THUNDERSTORM OR TWO EARLY IN THE EVENING. THE PROB FOR A TSRA NEAR AT ANY TAF SITE APPEARS TO BE LESS THAN 20 PERCENT SO WILL NOT INCLUDE MENTION OF THUNDER IN THE TAFS THIS AFTERNOON. GUSTY SW WINDS IS EXPECTED TO SUBSIDE AFTER SUNSET AND BACK A BIT MORE TO THE SOUTH OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 101 68 102 / 10 10 10 20 GCK 66 101 66 101 / 20 10 0 20 EHA 66 101 67 101 / 30 10 0 20 LBL 67 102 67 102 / 30 10 0 20 HYS 66 101 68 98 / 10 20 20 20 P28 66 102 71 104 / 10 10 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/18/18
Hazardous weather outlook, Aug 2, 5:18 AM CDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 518 AM CDT SUN AUG 2 2009 KSZ030-031-044>046-064>066-077>081-087>090-031030- TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD- EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- 518 AM CDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT CONDITIONS ARE EXPECTED THIS WEEK WITH HIGH TEMPERATURES AROUND OR ABOVE 100 DEGREES ALMOST EVERY DAY THROUGH THE END OF THIS WEEK. A WEAK FRONTAL BOUNDARY WILL BE IN THE VICINITY OF SOUTHWEST KANSAS WHICH MAY PROVIDE A LITTLE RELIEF FROM THE HEAT ACROSS CENTRAL KS...ALONG WITH A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-061>063-074>076-084>086-031030- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS- SEWARD- 518 AM CDT SUN AUG 2 2009 /418 AM MDT SUN AUG 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF A LINE FROM ROUGHLY SCOTT CITY TO ULYSSES TO ROLLA. A SEVERE THUNDERSTORM IS POSSIBLE GIVEN THE MODERATE INSTABILITY AND ADEQUATE DEEP LAYER WIND SHEAR PROVIDING STORM ORGANIZATION. THE STRONGEST STORM WILL BE CAPABLE OF HALF DOLLAR SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT CONDITIONS ARE EXPECTED THIS WEEK WITH HIGH TEMPERATURES AROUND OR ABOVE 100 DEGREES ALMOST EVERY DAY THROUGH THE END OF THIS WEEK. A WEAK FRONTAL BOUNDARY WILL BE IN THE VICINITY OF SOUTHWEST KANSAS WHICH MAY PROVIDE A LITTLE RELIEF FROM THE HEAT ACROSS CENTRAL KS...ALONG WITH A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE ALERT TO ISOLATED SEVERE THUNDERSTORMS ANYTIME AFTER 5 PM CDT THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, Aug 2, 9:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO 2 SE SATANTA 37.42N 100.96W
08/02/2009 HASKELL KS CO-OP OBSERVER
THE TORNADO TOUCHED DOWN BRIEFLY.
&&
LEELocal storm report, Aug 2, 9:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 4 NNW SUBLETTE 37.53N 100.87W
08/02/2009 E1.75 INCH HASKELL KS TRAINED SPOTTER
THE HAIL BROKE OUT HOUSE WINDOWS.
&&
LEELocal storm report, Aug 2, 9:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 11 NNW HANSTON 38.27N 99.77W
08/02/2009 E60.00 MPH NESS KS PUBLIC
THERE WAS ALSO QUARTER SIZE HAIL.
0850 PM HAIL 11 NNW HANSTON 38.27N 99.77W
08/02/2009 E1.00 INCH NESS KS PUBLIC
THERE WAS ALSO 60 MPH THUNDERSTORM WINDS.
&&
LEELocal storm report, Aug 2, 9:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
935 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL N LIBERAL 37.04N 100.94W
08/02/2009 E1.00 INCH SEWARD KS EMERGENCY MNGR
&&
UMSCHEIDLocal storm report, Aug 2, 9:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 8 NNW SUBLETTE 37.59N 100.88W
08/02/2009 E1.75 INCH HASKELL KS TRAINED SPOTTER
0840 PM TORNADO 5 SSW SUBLETTE 37.41N 100.87W
08/02/2009 HASKELL KS EMERGENCY MNGR
0857 PM TORNADO 11 SE SATANTA 37.31N 100.87W
08/02/2009 SEWARD KS PUBLIC
THE TORNADO TOUCHED DOWN 3 TIMES BETWEEN 847 PM AND 857
PM JUST EAST OF HIGHWAY 83.
0900 PM TORNADO 6 SE SATANTA 37.37N 100.91W
08/02/2009 SEWARD KS EMERGENCY MNGR
THE TORNADO LASTED FOR 10 MINUTES FROM 850 PM TO 9 PM.
&&
LEELocal storm report, Aug 2, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT SUN AUG 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 2 NW LIBERAL 37.07N 100.96W
08/02/2009 E1.75 INCH SEWARD KS PUBLIC
THE HAIL WAS MOSTLY PEA SIZE.
0940 PM HAIL LIBERAL 37.04N 100.94W
08/02/2009 E0.75 INCH SEWARD KS PUBLIC
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Meade | 46 min |
| Aug 2, 7:44 PM CDT | Special Weather Statement | DDC | Ness | 46 min |
| Aug 2, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 53 min |
| Aug 2, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 48 min |
| Aug 2, 8:36 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 39 min |
| Aug 2, 8:38 PM CDT | Tornado Warning | DDC | Haskell, Meade, Seward | 37 min |
| Aug 2, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 48 min |
| Aug 2, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 48 min |
| Aug 2, 9:58 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 47 min |
| Aug 2, 10:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 20 min |
| Aug 2, 10:54 PM CDT | Special Weather Statement | DDC | Kiowa | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.